English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stationary size distributions of growing cells with binary and multiple cell division

Rading, M. M., Engel, T. A., Lipowsky, R., & Valleriani, A. (2011). Stationary size distributions of growing cells with binary and multiple cell division. Journal of Statistical Physics, 145(1), 1-22. doi:10.1007/s10955-011-0305-9.

Item is

Files

show Files
hide Files
:
577354.pdf (Publisher version), 760KB
Name:
577354.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT

Locators

show

Creators

show
hide
 Creators:
Rading, M. M.1, Author              
Engel, T. A.1, Author              
Lipowsky, Reinhard2, Author              
Valleriani, A.3, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              
2Reinhard Lipowsky, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863327              
3Angelo Valleriani, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863324              

Content

show
hide
Free keywords: Cell size distribution; Structured populations; Multiple cell division; Stochastic cell division; Population balance equations
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 577354
ISI: 000297134800001
DOI: 10.1007/s10955-011-0305-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : Springer
Pages: - Volume / Issue: 145 (1) Sequence Number: - Start / End Page: 1 - 22 Identifier: ISSN: 0022-4715